# SDR NWAA080286311

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 40,855 hours, 5,186 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, SMOKE BEGAN POURING OUT OF THE FIRST OFFICER FRONT WINDSHIELD AREA.  PERFORMED FIRE/SMOKE CHECKLIST, RETURNED TO MNL AND LANDING WAS UNEVENTFUL.  AFTER LANDING FLIGHT ATTENDANT REPORTED SMELLING SMOKE AT DOOR 3 LEFT.  MAINTENANCE REMOVED AND REPLACED COCKPIT WINDOW AND WINDOW HEAT CONTROL UNIT.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
